Suggest treatment for vision problem, weakness and headache
sir , my father is patient of Pemphigus Vulgaris , BP and dibitis last 4 he is taking steriods , insulin and telmasharten , now he is suffring from (motiya bind) eye problem and physically very week . plz give me treatment for physical weekness and hedech
Dear sir I can understand your concern I am very sorry for your condition since you are on steroids it's advisable to check for blood pressure fluctuation this kind of fluctuation usually causes head ach check for blood sugar also which will be elevated due to steroid and cause tiredness I suggest to see your doc and take suggestion on tapering steroid if possible regards
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]